# SDR YENA2024080601091

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH WING UPPER SURFACE SKIN, WITH CORROSION NEXT TO PREVIOUS DOBLER REPAIR, BETWEEN RIBS 14, 15 AND REAR SPAR; CORROSION DAMAGE ON RH WING TOP SKIN PANEL 2, BETWEEN RIB 14/ RIB 15 AND REAR SPAR AT 0.750" FROM A REPAIR PLATE WAS EVALUATED AND FOUND OUT OF LIMITS I.A.W. A320 SRM 57-21-11-283-007 FLOWCHART (FIGURE 1, SHEET 3) REV.149 MAY 01/- 2024. CORROSION DAMAGE WAS REPAIRED I.- A.W. TRE2057197 ISSUED DATE JUN 24/2024. THIS REPAIR IS CAT (A), PERMANENT SOLUTION WITH NO ADDITIONAL REQUIREMENTS I.A.- W. RDAF 80044743/063/2024#A. ALL WORK ACCOMPLISHED ON MEXICANA WO 1282422, 131- 2003 NR 00351.
